Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 2, 2015, 4:07 PM EDT for 4 counties in Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 4:07 PM EDT (20:07 UTC)
- Expired
- Apr 2, 2015, 4:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
Counties Chattooga County, GA, Floyd County, GA, Haralson County, GA, Polk County, GA
The radar
The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
148
WWUS82 KFFC 022007
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT THU APR 2 2015
GAZ011-019-030-041-022030-
HARALSON GA-CHATTOOGA GA-POLK GA-FLOYD GA-
407 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES UNTIL 430 PM EDT...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CORNWALL FURNACE PARK TO NEAR ABERNATHY...AND MOVING NORTHEAST AT 35
MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES THROUGH 430 PM
EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CEDARTOWN...SUMMERVILLE...BUCHANAN...BREMEN...TEMPLE...
ROCKMART...TALLAPOOSA...TRION...CAVE SPRING...WACO...LYERLY...ESOM
HILL...ARMUCHEE...HOLLAND...SENEY...EUBANK LAKE...BERRYTON...FISH
CREEK AND JAMES H. FLOYD STATE PARK.
LAT...LON 3459 8530 3459 8522 3390 8504 3372 8505
3365 8534 3445 8550
TIME...MOT...LOC 2007Z 236DEG 32KT 3428 8561 3366 8544
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 2, 3:41 PM EDT, 26 minutes earlier.
Area forecast discussion, Apr 2, 3:41 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT THU APR 2 2015 ...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING AND AGAIN FRIDAY NIGHT... .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... UPPER DISTURBANCE IS SPARKING SCATTERED SHOWERS AND THUNDERSTORMS FROM CENTRAL TN SOUTHWARD INTO CENTRAL AL... WITH THE LEADING EDGE ALREADY PUSHING ACROSS PARTS OF NORTH AND WEST CENTRAL GA. AS EXPECTED... STORMS COULD DEVELOP JUST ABOUT ANYWHERE... WITH A FEW SHOWERS AND THUNDERSTORMS ALSO NOTED OVER CENTRAL GA AS WELL. THE ABUNDANT CLOUDINESS HAS HELPED HOLD INSTABILITIES IN CHECK... AND THE UPPER DISTURBANCE IS WEAKENING... ALL SUGGESTING A LESSONED THREAT FOR SEVERE STORMS TODAY. ALTHOUGH... EXPECTING MORE GENERAL THUNDERSTORMS FOR THE MOST PART... STILL CANNOT RULE OUT A FEW STRONG TO POSSIBLY SEVERE STORMS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS... MAINLY OVER THE NW AND WEST CENTRAL ZONES... AS BREAKS IN THE CLOUDS ALLOW 1500-2000 J/KG OF CAPE SPREAD INTO THE AREA FROM EASTERN AL. SMALL HAIL...WIND GUSTS TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH MOST STORMS THAT DEVELOP. THE THUNDERSTORM THREAT SHOULD GREATLY DIMINISH BY 9-10 PM THIS EVENING AS THE DISTURBANCE LIFTS NE... WITH CLEARING SKIES ON TAP OVERNIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WOULD SUPPORT PATCHY FOG AGAIN TONIGHT. MODELS AGREE ON A RATHER QUIET WEATHER DAY ON FRIDAY AS OUR NEXT DISTURBANCE AND FRONTAL SYSTEM GETS ORGANIZED AND BEGINS TO KICK EAST OF THE PLAINS FRIDAY AFTERNOON. THIS SHOULD RESULT IN ONLY A LOW CHANCE OF CONVECTION OVER FAR NW GA FRIDAY AFTERNOON. THE GREATER CHANCES FOR SHOWERS AND THUNDERSTORMS COME FRIDAY NIGHT AS THIS SYSTEM DRAGS A COLD FRONT ACROSS THE AREA THROUGH SATURDAY MORNING. STRONG WIND SHEAR AND MODERATE CAPES ALONG AND AHEAD OF THE COLD FRONT HAS PROMPTED SPC TO SHOW A SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF NW GA FRIDAY NIGHT AHEAD OF THE FRONT... WITH THE GREATER CHANCES JUST WEST AND NW OF THE STATE. WILL CONTINUE TO MONITOR THIS POTENTIAL CLOSELY OVER THE NEXT COUPLE OF FORECAST PERIODS. OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS THROUGH THE PERIOD... WITH ABOVE NORMAL CONDITIONS EXPECTED TONIGHT AND FRIDAY... THEN COOLER TEMPS SPREADING IN FRIDAY NIGHT BEHIND THE COLD FRONT. 39 .LONG TERM /SATURDAY THROUGH THURSDAY/... MOST OF THE ACTIVE WX SHOULD HAVE PUSHED OUT WITH FRONT BY MIDDAY SATURDAY. WHILE 0-1KM BULK SHEAR REMAINS STRONG BETWEEN 06Z-12 SAT...AROUND 30KTS...MLCAPE STILL MEAGER IN MODEL PROGS. IF WERE LUCKY...SEVERE CONVECTION WILL REMAIN WEST OF THE AREA FRI NIGHT AND SAT. NICE WEEKEND WITH PLENTY OF SUNSHINE ENSUES BUT STRONG WSWLY ZONAL FLOW TO DOMINATE PATTERN OVER THE CONUS MON THRU WED ...MEANING EVEN WARMER TEMPS AND INCREASING MOISTURE AND CHANCES FOR DEEP MOIST CONVECTION. KEPT POPS 20-30 PCT MON THRU THURS WITH BEST CHC ON THURS. STILL A WAYS OUT. 12Z DETERMINISTIC AND ENSEMBLE GUIDANCE NOT IN AGREEMENT ON DEVELOPMENT OF LARGE WRN CONUS UPPER TROUGH AS SHOWN IN PREV RUNS. SNELSON && AVIATION... 18Z UPDATE... MVFR CIGS SHOULD IMPROVE TO LOW VFR LEVELS BY 20Z AS WINDS VEER MORE SSW AND BREAKS IN CLOUDS BEGIN TO SPREAD INTO THE AREA. STILL EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO SPREAD INTO NORTH AND WEST CENTRAL GA THROUGH THE AFTERNOON AND EARLY EVENING... WARRANTING A TEMPO 21-01Z TSRA FOR THE ATLANTA TAF SITES. THE DISTURBANCE PUSHES EAST THIS EVENING... WITH CLEARING SKIES EXPECTED BY LATE EVENING OR MIDNIGHT. THEN VFR CONDITIONS ARE EXPECTED OVERNIGHT AND ON FRI. CURRENT SE WINDS AROUND 6-9KTS WILL VEER MORE SSW BY 20Z WITH A FEW GUSTS POSSIBLE DURING THE LATE AFTERNOON. WINDS BACK MORE SSE AGAIN THIS EVENING... THEN VEER SSW AGAIN BY 14-15Z FRI AND REMAIN SSW ON FRI... WITH SPEEDS AROUND 10-12KTS ON FRI. NO CONVECTION IS EXPECTED AGAIN UNTIL FRIDAY NIGHT AHEAD OF A COLD FRONT. //ATL CONFIDENCE... 18Z UPDATE... MEDIUM ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 81 56 70 / 50 10 60 10 ATLANTA 58 80 52 66 / 40 20 70 10 BLAIRSVILLE 54 75 46 61 / 50 30 70 10 CARTERSVILLE 57 78 50 64 / 40 30 70 10 COLUMBUS 58 82 58 70 / 20 10 60 20 GAINESVILLE 57 78 52 66 / 50 20 70 10 MACON 59 83 61 71 / 40 10 60 20 ROME 57 78 49 65 / 40 40 80 5 PEACHTREE CITY 56 80 54 68 / 40 20 70 10 VIDALIA 62 85 63 76 / 30 10 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....SNELSON AVIATION...39
Hazardous weather outlook, Apr 2, 3:55 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 PM EDT THU APR 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 355 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING MUCH OF OVER NORTH AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... DAMAGING WINDS...DANGEROUS LIGHTNING AND LARGE HAIL WILL BE POSSIBLE THROUGH MIDNIGHT. DISCUSSION... INSTABILITY IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON WITH CAPE VALUES OF 500 TO 1500 LIKELY. VERTICAL WIND SHEAR WILL BE SOMEWHAT WEAK FOR STORM EVENTS THIS TIME OF YEAR...BUT MAY BE SUFFICIENT TO HELP STORMS BECOME MORE ORGANIZED AND MORE LIKELY TO PRODUCE LARGE HAIL. SEVERE STORMS WILL BE LESS LIKELY OVER NORTHEAST GEORGIA WITH ABOUT EQUAL CHANCES OF THE REMAINDER OF THE STATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE WILL BE ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS FRIDAY NIGHT AND SATURDAY MORNING AS A COLD FRONT SWEEPS THROUGH THE STATE. THE STRONGEST STORMS COULD PRODUCE HAIL AND DAMAGING WINDS. AFTER A DRY PERIOD SUNDAY...SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 2, 1:27 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT THU APR 2 2015
GAZ073-084-021815-
WILKINSON GA-BALDWIN GA-
127 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WILKINSON AND
BALDWIN COUNTIES UNTIL 215 PM EDT...
AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GORDON...OR 8 MILES NORTH OF
JEFFERSONVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS WILKINSON AND BALDWIN COUNTIES THROUGH
215 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MILLEDGEVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...
MIDWAY-HARDWICK...ALLENWOOD...COOPERS...SCOTTSBORO...HARDWICK AND
PANCRAS.
LAT...LON 3297 8306 3297 8307 3295 8307 3270 8328
3271 8330 3290 8341 3293 8336 3299 8338
3314 8331 3303 8307
TIME...MOT...LOC 1727Z 207DEG 16KT 3281 8333Special weather statement, Apr 2, 2:11 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT THU APR 2 2015
GAZ019-021900-
FLOYD GA-
211 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN FLOYD COUNTY
UNTIL 300 PM EDT...
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOSHAT...OR NEAR CENTRE MUNICIPAL AIRPORT...
MOVING EAST AT 20 MPH.
WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS FLOYD COUNTY THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CAVE SPRING...COOSA AND LINDALE.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
LAT...LON 3429 8542 3429 8539 3430 8538 3436 8524
3411 8513 3410 8518 3410 8526 3409 8526
3408 8528 3408 8542 3427 8546
TIME...MOT...LOC 1811Z 250DEG 19KT 3413 8557Special weather statement, Apr 2, 2:26 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT THU APR 2 2015
GAZ039-051-021915-
TALIAFERRO GA-WILKES GA-
226 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN TALIAFERRO AND
WILKES COUNTIES UNTIL 315 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 35 MPH AND DIME SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH
315 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...SHARON...LYNEVILLE...CELESTE...
LUNDBERG...ALEXANDER STEPHENS PARK...CARTERS GROVE...RAYTOWN...
ROBINSON...NEWTOWN...AONIA...SANDY CROSS...ROCKY CREEK FIRE DEPT. AND
FICKLIN.
LAT...LON 3351 8279 3352 8282 3347 8287 3344 8286
3344 8292 3345 8295 3345 8298 3346 8300
3350 8298 3358 8301 3360 8299 3362 8300
3362 8297 3364 8297 3367 8296 3386 8283
3370 8257
TIME...MOT...LOC 1826Z 217DEG 19KT 3352 8295Special weather statement, Apr 2, 3:36 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT THU APR 2 2015
GAZ049-050-060-022015-
MORGAN GA-GREENE GA-PUTNAM GA-
336 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN MORGAN...
GREENE AND PUTNAM COUNTIES UNTIL 415 PM EDT...
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHADY DALE...OR 9 MILES NORTHWEST OF
EATONTON...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS MORGAN...GREENE AND PUTNAM COUNTIES
THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
EATONTON...MADISON...GREENSBORO...BUCKHEAD...SWORDS...PENFIELD...
HARMONY...WRAYSWOOD...ROCK EAGLE 4-H CENTER...GODFREY...PARKS MILL...
WILLARD...APALACHEE...CENTRAL GEORGIA EXPERIMENT STN...CAREY AND
GRESHAMVILLE.
LAT...LON 3328 8347 3332 8354 3343 8353 3347 8359
3372 8344 3370 8340 3373 8330 3375 8328
3365 8311
TIME...MOT...LOC 1935Z 213DEG 24KT 3340 8352Special weather statement, Apr 2, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT THU APR 2 2015
GAZ011-019-030-041-022030-
HARALSON GA-CHATTOOGA GA-POLK GA-FLOYD GA-
407 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES UNTIL 430 PM EDT...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CORNWALL FURNACE PARK TO NEAR ABERNATHY...AND MOVING NORTHEAST AT 35
MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES THROUGH 430 PM
EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CEDARTOWN...SUMMERVILLE...BUCHANAN...BREMEN...TEMPLE...
ROCKMART...TALLAPOOSA...TRION...CAVE SPRING...WACO...LYERLY...ESOM
HILL...ARMUCHEE...HOLLAND...SENEY...EUBANK LAKE...BERRYTON...FISH
CREEK AND JAMES H. FLOYD STATE PARK.
LAT...LON 3459 8530 3459 8522 3390 8504 3372 8505
3365 8534 3445 8550
TIME...MOT...LOC 2007Z 236DEG 32KT 3428 8561 3366 8544The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:27 PM EDT | Special Weather Statement | FFC | Baldwin | 48 min |
| Apr 2, 2:11 PM EDT | Special Weather Statement | FFC | Floyd | 49 min |
| Apr 2, 2:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 49 min |
| Apr 2, 3:36 PM EDT | Special Weather Statement | FFC | Morgan | 39 min |
| Apr 2, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 30 min |
| Apr 2, 4:28 PM EDT | Special Weather Statement | FFC | Taylor | 47 min |
| Apr 2, 4:31 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 44 min |
| Apr 2, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe | 41 min |
| Apr 2, 4:55 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 35 min |
| Apr 2, 4:57 PM EDT | Special Weather Statement | FFC | Forsyth | 48 min |
| Apr 2, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 45 min |
| Apr 2, 5:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon, Haralson, Murray, Paulding and 2 more | 50 min |
| Apr 2, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 48 min |
| Apr 2, 5:45 PM EDT | Special Weather Statement | FFC | Douglas | 45 min |
| Apr 2, 5:54 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Apr 2, 6:27 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Lumpkin | 48 min |
| Apr 2, 6:39 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Apr 2, 7:10 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 50 min |
| Apr 2, 7:33 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 27 min |
| Apr 2, 7:55 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.